# SDR ASOA201101838

- Difficulty date: May 19, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 17,390 hours, 12,053 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR IN RT FWD EQUIPMENT BAY ADJACENT TO ADG PUMP.  COMPLY WITH ECTC REO 670-53-11-509.  COMPLIED WITH ECTC REO 670-53-11-509 AND GENERIC REO 670-53-11-809.
